MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number FMS 2000
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rapid infuser, fms 2000 involved in the incident has not been returned to belmont for investigation, therefore we are unable to confirm the report that the unit was causing the circuit breaker in the room to trip.The operator's manual provides ac input voltage requirements and instructs the user, "plug the system power cord into a dedicated-grounded, 3-prong, 20 amp, ac receptacle.Do not use an adapter for ungrounded outlets." it was reported that the unit failed the electrical safety analyzer in the hospital biomed department.Without the ability to investigate the unit, a root cause of the reported issue cannot be established.The service and preventive maintenance schedule provided in the operator's manual instructs the user to perform an electrical safety test every year.The manufacturing records for this serial number were reviewed and no anomalies were identified.A review of the device history records and service reports indicate that the unit has not been returned to belmont for service or preventive maintenance since it was shipped to the customer in january 2015.It was reported that another rapid infuser was used to finish the case; there was no injury to the patient.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
The user facility reported that the belmont rapid infuser, fms 2000 was tripping the circuit breaker during a case in the emergency room.Another rapid infuser was brought in to finish the case and the patient was not harmed.The unit failed the electrical safety analyzer in the biomed department.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11970980
Report Number1219702-2021-00077
Device Sequence Number11610130
Product Code LGZ
UDI-Device Identifier10896128002012
UDI-Public(01)10896128002012
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFMS 2000
Device Catalogue Number903-00001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1